# SDR SIMA200802102

- Difficulty date: January 13, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 8,310 hours, 7,484 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 747198412
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4302, CREW REPORTED SHUTDOWN ENGINE AT THE GATE.  A LITTLE BIT OF SMOKE WAS SEEN FROM UNDER THE F/O'S GLARE SHIELD.  AIRCRAFT REMOVED FROM SERVICE.  FOUND F/O`S CHART HOLDER SHORTING OUT AGAINST CHART ASSEMBLY CAUSING CIRCUIT BREAKER NR 2 COCKPIT READING TO TRIP.  REMOVED AND REPLACED FIRST OFFICES CHART HOLDER ASSY IAW EMB145 25-12-11.  OPS CHECK GOOD.  NO DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.
